# SDR DALA2022122608374

- Difficulty date: December 25, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 54,617 hours, 28,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 16-17fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 16, 17 FED INOP.   REPLACED SEAT MOUNTED EMERGENCY LIGHTS.
